| Model Number |
DDBB1D1 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Battery Problem (2885); Inappropriate or Unexpected Reset (2959); Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) experienced short circuit protection (scp) during high voltage therapy resulting in less than the programmed high voltage energy being delivered.It could not be determined which part of the system caused the scp though there were no further right ventricular (rv) lead issues observed.It was also noted that there was a gray bar re-initializing message for battery longevity and upon further review it was discovered that there was a significant battery voltage drop on the same day.It was also noted that the icd previously exhibited a partial electrical reset.The icd and rv lead were explanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated that the ventricular tachyarrhythmia therapy energy was low.Analysis of the device memory indicated a partial electrical reset occurred.Analysis of the device memory indicated the battery measurement was not available.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.